# SDR UALA2013062804533

- Difficulty date: June 27, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARK DAMAGE ON CABIN FLOORBEAM AT BS 1600 RBL 27-43.  REPAIRED DAMAGE ON CABIN FLOORBEAM .
